# SDR WRLA2009117

- Difficulty date: April 23, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11
- Aircraft serial: 48756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: ABA8684501
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE INSPECTION FOUND STEP PANEL CRACKED IN AVIONICS COMP FWD CORNER OF LADDER - SIDE PANEL AT STA 348 (REF EGAT NRC U05042).  PER AMM 20-50-02-900-801 / 910-801 REV 63 REPLACED THE STEP COVER.  CONDITION CHECK NORMAL & JOB COMPLETE.
